# SDR SIMA20120721008

- Difficulty date: July 21, 2012
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- Aircraft time: 24,210 hours, 20,738 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14545809403
- Part serial: SA1624
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LWR AFT CORNER FRAME.   REPAIRED IAW EO-EM-52MR-249, PART B.
